|Dosage and administration||
Dosage: Agiparofen® is used for adults with the usual dose is as follows:
You have a known history of hypersensitivity to paracetamol, ibuprofen, or any excipient of this medicine, other NSAIDs (e.g. bronchospasm, urticaria, rash, bronchial asthma, etc.).
|Warnings and precautions for use||
Glucose – 6 – phosphate dehydrogenase deficiency (G6PD).
|Recommendation for pregnancy and breastfeeding||
|Effects on ability to drive and use machines||
Agiparofen may cause dizziness. If affected, caution should be considered when driving and operating machines.
|Interactions, incompatibilities of medicine||
Agiparofen is contraindicated in combination with other paracetamol, ibuprofen containing products or NSAIDs.
|Undesirable effects (ADRs)||
When used in the recommended doses and treatment duration Agiparofen has few side effects. However, attention should be paid to risk of cardiovascular thrombosis (see “Conditions where caution should be taken”), following side effects may occur:
|Overdose and management||
Agiparofen is the combination of ibuprofen and paracetamol to form analgesic and anti-inflammatory therapies. In addition, because of lower therapeutic dose of active substances in the formula side effects caused by Agiparofen are less than those caused by the single actives alone.
Agiparofen is absorbed rapidly and almost completely from the gastrointestinal tract.
|Storage conditions, shelf-life, quality specification of the medicine||
Storage conditions: Protect from humidity and light, below 30 degrees C.
Composition: Each bi-layer tablet contains:
Paracetamol . . . . . . . . . . . . . . . . . . . . .325 mg
Ibuprofen. . . . . . . . . . . . . . . . . . . . . . . .200 mg
Box of 5 blisters x 10 bi-layer tablets.
Agiparofen® tablets are used for the temporary relief of mild to moderate pain associated with headache, backache, dysmenorrhea, dental pain, pain in bones and joints, cold and flu symptoms, sore throat and fever.
This product is especially suitable for pain not responding to paracetamol or ibuprofen therapy alone.